# SDR 96FDEA00181

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Engine: Ge CF680C2A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NR 1 ENG FUEL CLOG LIGHT WITH AMBER WARNING ILLUMINATED, ENGINE ANTI-ICE WAS ON.  REMOVED AND REPLACED NR 1 ENG FUEL FILTER.  SUSPECT WATER AND ICE IN SYSTEM.  LEAK CHECK GOOD, OK FOR SERVICE.
